Hi I am prasun Mukherjee from india, recently I have been dignosed of NSCLC of right lungs, its stage 3. I already had 5 chemocycles ( 4 chemos with pemgem + carbo & 5th chemo with only pemgem) the pet scan after third chemo shows reduction in size of tumour & lymph nodes. But after 5th chemo which was done on 8th of September 2016 my coughing has increased a lot and occasionally I have observed mild tinge of blood in the sputum. Kindly advise regarding the probable reasons for increase in coughing and also presence of mild tinge of blood in the sputum.

6 Replies

  • Hello Prasun, what you relate in your post does not sound good but I would suggest you get back to your medical care team for advice as soon as possible as it could be any number of things, not least a worsening of your illness which needs prompt attention. Take care and I hope it is a minor thing that can be put right with changes in treatment.

  • Welcome to the site, Prasun. I'm so sorry to hear what you're facing at the moment, and hope your chemo works for you. Katie's advice is better than anything I can suggest, so do go back to your medical care team to ask them about this. All the best.

  • Sorry to hear about your complications. I would tell your doctor. ..chemo always has side affects. I've had many and spent allot of sleepless nights. Alot of times the papers they give you don't always list everything that could happen. Carol

  • Thanks a lot for your advise

  • Hello and welcome. Not many of the members posting on here have your problem. You may get more relevant advice form a site specialising in cancer. Try these.

  • Hello. I am sorry to hear you are having a hard time. I would definitely second Katie's suggestion of getting back to your medical team as soon as possible. I wish you all the best. 💐